I’ve made some images during the breaks from the side-effect of the translation between SSRI to SNRI. So far these have included a fabulous and complete anxiety; a newer, harder, sobbing depression, or both; the ongoing insomnia; when I do sleep that hateful and increasingly realistic dreams. From what I understand these side-effects will pass in the next few days. So, I’m sticking with the Mirtazapine.
he reason for the new med is that it eschews serotonin with its high-speed, hip-cool, late night, dancehall reputation. My new drug focuses on Norepinephrine (aka noradrenaline, the Janus neurotransmitter that it is). Noradrenaline isn’t in any way cool, but I hope that the pills might be.
“Well, that was nice. That was fun. I enjoyed that. That means that the next thing to happen will be dreadful. It is inevitable. I deserve it.”
However, there’s foreknowledge (she had that), there’s understanding (she has lots of that) and then there’s actually having to experience the kind of dull, crazed behaviour I’m currently exhibiting.
A not quite journal about trying get through a time of ups and downs with no chemical assistance for the first time in several decades.…
Though not as packed with anxious parents and carers, medical staff and cleaners as it would be in a few hours, the hospital was still populated by that mix of worried and joyful adults that is peculiar to children’s wards and hospitals. The atmosphere was hopeful. I’ve found the same to be true on neuro wards but that’s a story for another time.
Real insomnia is a relationship wrecker, it’s a straight road to madness, it’s a hallucinogen, it’s a soul sapper. So, where’s the fun side?
Fathers Day in the UK is rolling around again. Every year since my daughter Zuzu died in July 2005 in her room in my flat in Sydney I contend with this day. This year it’s hit me in a different way.